Tap here to change region
Pain is our body's natural way of telling us something's wrong. But not everyone feels pain in the same way. As one of the world’s leading pain relief brands, Panadol’s proven products can help relieve your pain and get you feeling like yourself again.
With over 60 years of expertise in Australia, discover the Panadol pain relief range here, including our PanaNatra natural-based pain relief products, developed for every life stage to help you and your family when you want it most.
If you or your family is in pain, it’s important to understand your symptoms before choosing temporary relief. Explore our symptom guides for adults and children using the links below.
Fever
Flu
Headache
Sinus
From headaches to fevers or injuries, there’s a product within our Panadol and PanaNatra range to help relieve or manage your symptoms. Discover your options using the simple guides below.
These products contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. If you have liver or kidney disease, talk to your doctor before taking paracetamol. Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.
Meet the Panadol products that are helping the nation break free from pain and get back to doing what they love.
Panadol for children
Panadol & pain relief
Panadol for Adults